# SDR P5CA0200690

- Difficulty date: June 29, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 65,978 hours, 16,966 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Acoustic Panel
- Part number: 6513987052
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST ACOUSTIC LINER DAMAGED AT 01:30 O'CLOCK POSITION.  APU LINER REMOVED & REPLACED IAW MM 49-81-02.
